Title: Regular spaces versus computing with chaos
Authors: van Leeuwen, Cees # ×
Issue Date: Aug-1998
Publisher: Cambridge University Press
Series Title: Behavioral and Brain Sciences vol:21 issue:4 pages:482-+
ISSN: 0140-525X
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science